# SDR SWAA2012020901285

- Difficulty date: January 22, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 47,394 hours, 37,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430121
- Part serial: 1460
- Condition: Punctured
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FORE FLAP LOWER SKIN PUNCTURED AT O/B OF I/B TRACK.  REMOVED AND REPLACED FORE FLAP PER MM.
